Article in refereed journals


  1. A strongly convergent numerical scheme from EnKF continuum analysis
    (with C. Schillings, P. Wacker)
    to appear in SIAM Journal on Numerical Analysis (SINUM) ArXive, 2017.
  2. The Sharp interface limit for the stochastic Cahn-Hilliard equation.
    (with D.C. Antonopoulou, G.D. Karali)
    Annales de l’Institut Henri Poincare 54(1):280-298, (2018)
    Preprint, 2015.

  3. Pattern Size in Gaussian Fields from spinodal decomposition.
    (with Luigi A. Bianchi, Philipp Wacker)
    SIAM Journal on Applied Mathematics (SIAP), 77(4):1292-1319, (2017)
    ArXive, 2015.
  4. Numerical Solution of Stochastic Partial Differential Equations with Correlated Noise
    (with M. Kamrani)
    Journal of Computational and Applied Mathematics, 323:123-135, (2017)
    Preprint , 2013.
  5. Probabilistic Estimates of the Maximum Norm of Random Neumann Fourier Series.
    (with Philipp Wacker, Thomas Wanner)
    Communications in Nonlinear Science and Numerical Simulation 47:348-369, (2017)
    ArXive, 2016.
  6. Numerical Solution of the Burgers equation with Neumann boundary noise.
    (with B. Ghayebi, S.M. Hosseini)
    Journal of Computational and Applied Mathematics, 311:148-164, (2017)
    Preprint, 2014.

  7. Additive noise destroys the random attractor close to bifurcation.
    (with Luigi A. Bianchi, Meihua Yang)
    Nonlinearity 29(12):3934, (2016).
    ArXive, 2016.
  8. Fast Diffusion Limit for Reaction-Diffusion Systems with Stochastic Neumann Boundary Conditions.
    (with Wael W.Mohammed)
    SIMA, SIAM Journal on Mathematical Analysis, 48(5):3547-3578, (2016)
    Preprint, 2014.
  9. Modulation Equation for SPDEs in unbounded domains with space-time white noise -- Linear Theory
    (with L. A. Bianchi)
    Stochastic Processes and their Applications 126(10):3171-3201, (2016)
    Preprint ArXive, 2015.
  10. Fast-Diffusion Limit with Large Noise for Systems of Stochastic Reaction-Diffusion Equations
    (with Wael W.Mohammed)
    Stochastic Analysis and Applications, 34(6):961-978, (2016)
    Preprint , 2014.
  11. Motion of a droplet for the mass-conserving stochastic Allen-Cahn equation.
    (with D.C. Antonopoulou, P.W. Bates, G.D. Karali)
    (SIMA) SIAM Journal Mathematical Analysis,48-1 (2016), pp. 670-708
    Preprint, 2015.
  12. Degenerate Nucleation in the Cahn-Hilliard-Cook Model.
    (with E. Sander, T. Wanner)
    SIAM J. Appl. Dyn. Syst. 15-1 (2016), pp. 459-494
    Preprint, 2015.

  13. Stochastic PDEs and lack of regularity. (A surface growth equation with noise: existence, uniqueness, and blow-up)
    (with M. Romito)
    Jahresbericht der Deutschen Mathematiker-Vereinigung, 117(4):233-286, 2015.
  14. Rigorous Numerical Verification of Uniqueness and Smoothness in a Surface Growth Model
    (with C. Nolde, J. Robinson)
    Journal of Mathematical Analysis and Applications 429(1):311-325, 2015.
    Preprint , 2013.

  15. Multi-Scale Analysis of SPDEs with Degenerate Additive Noise
    (with K. Klepel, W. W. Mohammed)
    Journal of Evolution Equations 14(2), 273-298, 2014.
    Preprint , 2013.

  16. Accuracy and Stability of the Continuous-Time 3DVAR Filter for the Navier-Stokes Equation
    (with K. Law, A. M. Stuart, K. C. Zygalakis)
    Nonlinearity 26:2193-2219, 2013.
    Preprint , 2012.
  17. Amplitude Equation for the Generalized Swift Hohenberg Equation With Noise
    (with K. Klepel, W. W. Mohammed)
    ZAMP - Zeitschrift für angewandte Mathematik und Physik 65(6)1107-1126, 2013.
    Preprint , 2012.
  18. Local Existence and Uniqueness for a Two-Dimensional Surface Growth Equation with Space-Time White Noise
    (with Marco Romito)
    Stochastic Analysis and Applications, 31(6):1049-1076, 2013
    Preprint , 2013.
  19. Amplitude equations for SPDEs with cubic nonlinearities.
    (with W.W. Mohammed)
    Stochastics. An International Journal of Probability and Stochastic Processes 85(2):181-215, 2013
    Preprint , 2010.
  20. Full discretization of stochastic Burgers equation with correlated noise
    (with M. Kamrani, S.M. Hosseini)
    IMA Journal of Numerical Analysis 33 (3): 825-848, (2013)
    Preprint , 2012.
  21. Galerkin approximations for the stochastic Burgers equation.
    (with A. Jentzen)
    SIAM J. Numer. Anal. , 51(1), 694-715, (2013)
    Preprint , 2009.
  22. Modulation Equation for Stochastic Swift-Hohenberg Equation,
    (with W.W. Mohammed, K. Klepel)
    SIAM J. Math. Anal., 45(1), 14-30, (2013)
    Preprint , 2011.

  23. Numerical Study of Amplitude Equations for SPDEs with Degenerate Forcing
    (with W.W. Mohammed, C. Nolde, F. Wöhrl)
    International Journal of Computer Mathematics 89(18):2499-2516, 2012
    Preprint , 2011.
  24. Front Motion in the One-Dimensional Stochastic Cahn-Hilliard Equation
    (with D. Antonopoulou, G. Karali)
    SIAM J. Math. Anal. , 44(5), 3242-3280, (2012)
    Preprint , 2011.
  25. Local existence and uniqueness in the largest critical space for a surface growth model,
    (with M. Romito)
    Nonlinear Differential Equations and Applications. NoDea 19(3):365-381, (2012)
    Preprint , 2010.

  26. Asymptotic compactness of stochastic complex Ginzburg-Landau equation on an unbounded domain.
    (with Yongqian Han)
    Stochastics and Dynamics, 10(4):613–636, (2010).
    Preprint , 2010.
  27. Qualitative Properties of Local Random Invariant Manifolds for SPDEs with Quadratic Nonlinearity.
    (with Wei Wang)
    Journal of Dynamics and Differential Equations 22(4):677–695, 2010.
    Preprint , 2008.
  28. Nucleation in the One-Dimensional Stochastic Cahn-Hilliard Model.
    (with B. Gawron, T. Wanner)
    Discrete and Continuous Dynamical Systems, Series A 27(1), pp. 25-52, 2010.
    Preprint , 2009.

  29. Regularity and blow-up in a surface growth model.
    (with M. Romito)
    Dyn. Partial Differ. Equ. 6 (2009), no. 3, 227-252.
    Preprint , 2009.
  30. Amplitude equations for SPDE with quadratic nonlinearities.
    (with W.W.E. Mohammed)
    Electron. J. Probab. 14 (2009), no. 88, 2527-2550.
    Preprint , 2009.
  31. Markovianity and ergodicity for a surface growth PDE
    (with F. Flandoli, M. Romito)
    Ann. Probab. 37 (2009), no. 1, 275-313.

  32. Second phase spinodal decomposition for the Cahn-Hillard-Cook equation.
    (with S. Maier-Paape, T. Wanner),
    Transactions of the American Mathematical Society, 360:449-489, 2008.

  33. Multiscale analysis for SPDEs with quadratic nonlinearities.
    (with M. Hairer, G.A. Pavliotis),
    Nonlinearity, 20:1721-1744, 2007
  34. A branching process representation for the solutions to some non-linear PDEs via pruned trees.
    (with M. Romito, R. Tribe),
    Annales de'l Institut Henri Poincare - Probability and Statistics, 43(2):175-192, 2007.

  35. Approximation of the stochastic Rayleigh-Benard problem
    near the onset of convection and related problems.
    Stochastics and Dynamics, 23(2):255-274, 2005.
  36. Modulation equation for SPDEs on large domains.
    (with M. Hairer, G. Pavliotis),
    Communications in Mathematical Physics, 258:479-512, 2005.
  37. Non-homogeneous noise and Q-Wiener processes on bounded domains.
    Stochastic Analysis and Applications, 23(2):255-273, 2005.
  38. Matched Filter Bound for Binary Signaling over Dispersive Fading Channels with Receive Diversity.
    (with D. Dahlhaus, H. Hadinejad-Mahram),
    IEEE Transactions on Communications, 52(12):2082-2086, 2004.
  39. Multiscale expansion of invariant measures.
    (with M. Hairer),
    Communications in Mathematical Physics, 251(3):515-555, 2004.
  40. Stationary solutions for a model of amorphous thin-film growth.
    (with M. Hairer),
    Stochastic Analysis and Applications, 22(4):903-922, 2004.
  41. Amplitude equations for locally cubic non-autonomous nonlinearities.
    SIAM Journal on Applied Dynamical Systems, 2(2):464-486, 2003.
  42. Pattern formation below criticality forced by noise.
    (with S. Maier-Paape),
    Zeitschrift für angewandte Mathematik und Physik, 54(1):1-25, 2003.
  43. Stochastic Navier-Stokes equation and renormalization group theory.
    (with C. Gugg, S. Maier-Paape),
    Physica D: Nonlinear Phenomena, 173(3-4):137-152, 2002.
  44. Thin-film-growth-models: Roughness and correlation functions.
    (with C. Gugg, M. Raible),
    European Journal of Applied Math. 13:385-402, 2002.
  45. Enstrophy dynamics of stochastically forced large-scale geophysical flows
    (with J. Duan, T. Wanner),
    Journal of Mathematical Physics, 43(5):2616-2626, 2002.
  46. On the existence of solutions for an equation arising in molecular beam epitaxy.
    (with C. Gugg),
    Journal of Nonlinear Analysis: Series B Real World Applications, 3(1):61-73, 2002.
  47. The stochastic Landau equation as an amplitude equation.
    (with S. Maier-Paape, G. Schneider),
    Discrete and Continuous Dynamical Systems, Series B, 1(4):527-541, 2001.
  48. Spinodal decomposition for the Cahn-Hilliard-Cook equation.
    (with S. Maier-Paape, T. Wanner),
    Communications in Mathematical Physics, 223(3):553-582, 2001.
  49. Roughness in surface growth equations.
    (with S. Maier-Paape, T. Wanner),
    Interfaces and Free Boundaries, 3(4):465-484, 2001.
  50. Surface roughness in molecular beam epitaxy.
    (with S. Maier-Paape, T. Wanner),
    Stochastics and Dynamics, 1(2):239-260, 2001.